| Model Number |
2451-0007 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/31/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
The customer reported that a mainline of lactated ringer was programmed at 20/hr.During an endoscopy procedure.The patient received iv sedation of midazolam and fentanyl and then was given a manual flush 10ml normal saline.Approximately 30 min later the user noticed set "blew apart¿ at an unspecified location.There was no report of patient harm.
Event or Problem Description
The customer reported that a mainline of lactated ringers was programmed at 20/hr (presumed to mean 20 ml/hr) during an endoscopy procedure.The patient received iv sedation of midazolam and fentanyl and then was given a manual flush of 10ml normal saline.Approximately 30 minutes later the user noticed that the set "blew apart¿ at an unspecified location.There was no report of patient harm.
Additional Manufacturer Narrative
The customer¿s report that the set came apart was confirmed.Visual inspection showed a separation between the silicone pump segment tubing and the upper fitment.The ring retainer was not received with the set.A ring retainer indentation was observed around the end of the silicone pump tubing where the separation occurred.The silicone tubing was measured and found to be within specification.Functional testing could not be performed due to the separation.The root cause of the separation could not be determined.